Citation: assclown. "Constipation (UGH!): An Experience with Hydrocodone (exp15628)". Erowid.org. Jan 7, 2020. erowid.org/exp/15628
Last year I decided to take 5 of my prescription strength, hydrocodene pills (I had broken my leg a few weeks earlier). My experience with drugs was limited, and this was probably one of the dumbest things I have ever done.
I casually popped two of the pills and walked over to my friends house. After 30 minutes and not feeling *that* different from my usual self, I decided to take 2 more pills.
I believe my behavior could be attributed to my lack of knowledge about drugs and slight depression at the time. After what seemed to be a short amount of time, I was really fucked up. I felt extremely drunk and, pretty much stupid.
For some reason that I can't seem to comprehend today, I decided to take another hydrocodene. By this point I could barely stand much less walk. I had to go to take a piss and my friend had to pretty much carry me to the toilet. Through this I was somewhat cheerful and thought nothing of my severely intoxicated state.
An hour later I headed back to my room to sleep, and had numerous closed eye visuals. (The letter 'T' jumping up and down, waving at me!). My experience was weird to put it mildly.
After two days I had slight stomach cramping. I didn't think much, but by the end of the second day I knew there was something wrong with my stomach. I was on the toilet for what seemed to be over an hour, completely constipated. Although this was unusual for me, I didn't think much of it, and decided to ask a friend for constipation relief medication. Several hours later, I was only in more pain.
To make a long story short I had to go to the emergency room, get my stomach x-rayed and get an enema. For those of you who don't know what an enema is, its when they stick a water like fluid up your ass to make you crap.
After discussing my situation with my doctor, I admitted taking the hydrocodene a few days before. For those of you who don't know, hydrocodene might cause constipation (In my case SEVERE..granted I took a lot).
To say the least I'm never doing that again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.